# SDR UALA2011013100530

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 31,166 hours, 12,536 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Delaminated
- Location: Escape Slide
- Component: Slide
- Component part number: D31865111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OFFWING ESCAPE SLIDE CONTAINER AFT LOWER CORNER FOUND DELAMINATED BEYOND LIMITS AFTER SANDING FOR PAINT.   REPLACED SLIDE REF AMM.  SLIDE ASSY SECURED ON ACFT.  INFLATION CYLINDER SAFETY PIN IS REMOVED AND STOWED IN POUCH, CONNECTOR IS SECURE, INFLATION LINE SECURE, EMERGENCY LIGHTS TEST OK, REF MM AND METHOD NR 4.
